0
Bacopa Synapsa Capsule and heart problems

I had two weeks with "LongLife Memory Plus" I noticed a little improve without problem.

One week ago I started feeling very stressed for personal reason, the day after I started with Bacopa Synapsa Capsule, 1 pill per day with empty stomach.

I had two heart pains, one today and one about 6 days ago. Also two days after I started with Bacopa I had a little problem of tachycardia.

Could Bacopa cause this problem or is it just because I am stressed?

Last Edited: 2 months ago
5 Comments
  • Mind Nutrition 0 points 3 months ago

    This isn’t a side-effect we’ve heard of from Bacopa, if you think it may be related then it is best to consult with your doctor.

    Reply
    • SuppLiar 0 points 3 months ago

      Actually I am still keeping Bacopa and pains went away, I think there were caused by stress and not Bacopa.
      I will update my status.

      Reply
      • SuppLiar 0 points 2 months ago

        I went to my doctor, I had an electrocardiogram and everything is fine.

        My problems probably were caused by stomach reflux and it wasn’t the heart.

        When I said to him that I was taking supplement he interrupted me without let me tell I took bacopa, he said that asthma, stomach reflux and stress could cause this pain and probably it wasn’t the heart causing me the pain.

        Reply
  • Helikot 0 points 3 months ago

    Heart pains as in tightness or heartburn?
    Also what’s your caffeine intake?

    Reply
    • SuppLiar 0 points 3 months ago

      tightness. I usually have 2 coffee per day sometimes 1 and other days 0 coffees.

      Actually the pain went away, I think this was caused by me and my stress.

      Maybe I will consult my doctor, I will update the post if there are news

      Edited 3 months ago
      Reply